# SDR YTRR109182

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N468RL
- Make and model: Bell 206L-3
- Aircraft serial: 51155
- Aircraft time: 10,540 hours
- Engine: Allsn 250C30
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: AAI206202104
- Condition: Unbonded
- Location: Doors
- Component: Crew Door
- Component part number: 206033600140
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE TRACK FOR SLIDING WINDOW UNBONDED FROM WINDOW ASSEMBLY.
